Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dry mouth, yellowish patches on the skin and sun sensitivity. Taking Minoz. Are these side effects? Alternate medication?

Hi Doctor, Pleae tell me that intake of Minoz-50 medicine do have some side effects like make mouth dry, can create yellow patches or discoloration of skin, sun sensitive etc....So, can I take it continuously for 1 month with anti allergic Desloratadine and Cyra . Does it really effects or is there any alternate?? Please suggest me. Thanks
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi ayushi ! Yes it can create sun sensitivity and patch. Do consult your doctor for drug change. Don't wait 1 month. And disloratadine is for allergy and cyra for stomach acid reflex of digestion. So be healthy and safe bye.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor